Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 206, NWS Jacksonville, FL

June 26, 2011Appling County, Pierce County, Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 26, 2011, 8:01 PM EDT for Appling County, Pierce County, Wayne County, Georgia. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 8:01 PM EDT (00:01 UTC)
Expired
Jun 26, 2011, 8:45 PM EDT
In force
44 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Pierce County, GA, Wayne County, GA

The radar

The Charleston,SC radar (KCLX), 134 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:03 PM EDTHAIL 0.54 Wnw Jesup, GATRAINED SPOTTER REPORT OF MARBLE SIZE HAIL ALONG U.S. HIGHWAY 341 BETWEEN JESUP AND ODUM.
Jun 26, 8:20 PM EDTTSTM WND DMG5 Nnw Jesup, GA911 CALL CENTER REPORTED 2 TREES DOWN ON POWERLINES. RELAYED BY LOCAL LAW ENFORCEMENT.
Jun 26, 8:20 PM EDTHAIL 1.755 Nnw Jesup, GA911 CALL CENTER REPORTED HALF DOLLAR SIZE TO GOLF BALL SIZE HAIL NORTHWEST OF JESUP. RELAYED BY LOCAL LAW ENFORCEMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1247 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1304 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WUUS52 KJAX 270001
SVRJAX
GAC001-229-305-270045-
/O.NEW.KJAX.SV.W.0206.110627T0001Z-110627T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
801 PM EDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
  NORTHEASTERN PIERCE COUNTY IN SOUTHEAST GEORGIA
  EXTREME EASTERN APPLING COUNTY IN SOUTHEAST GEORGIA

* UNTIL 845 PM EDT

* AT 801 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR JESUP...AND MOVING NORTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3183 8205 3183 8201 3179 8198 3180 8195
      3177 8194 3176 8191 3173 8191 3171 8187
      3169 8186 3166 8183 3166 8180 3143 8184
      3146 8212 3186 8211
TIME...MOT...LOC 0001Z 167DEG 15KT 3163 8196

$$

STRUBLE
1 follow-up statement
022 
WWUS52 KJAX 270025
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
825 PM EDT SUN JUN 26 2011

GAC001-229-305-270045-
/O.CON.KJAX.SV.W.0206.000000T0000Z-110627T0045Z/
WAYNE GA-PIERCE GA-APPLING GA-
825 PM EDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EXTREME EASTERN APPLING...NORTHEASTERN PIERCE AND WESTERN WAYNE
COUNTIES...

AT 822 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM 
PRODUCING GOLF BALL SIZE HAIL NEAR JESUP...AS WELL AS TWO TREES 
DOWNED BY WIND. THIS STORM WILL CONTINUE TO BE CAPABLE OF PRODUCING 
GOLF BALL SIZED HAIL...IN ADDITION TO WIND GUSTS OVER 60 MPH. THIS 
STORM WAS LOCATED NEAR JESUP...MOVING NORTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOCTORTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3183 8205 3183 8201 3179 8198 3180 8195
      3177 8194 3176 8191 3173 8191 3171 8187
      3169 8186 3166 8183 3166 8180 3143 8184
      3146 8212 3186 8211
TIME...MOT...LOC 0022Z 210DEG 8KT 3165 8192

$$

STRUBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:52 PM EDT, 5 hours 9 minutes earlier.

Area forecast discussion, Jun 26, 2:52 PM EDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT SUN JUN 26 2011

.SHORT TERM...TONIGHT-WED.
SCT SHOWERS AND STORMS EXPECTED TO BE ONGOING THIS EVENING WITH
ACTIVITY WINDING DOWN BY LATE EVENING. SLOW STORM MOTION WILL
ENHANCE LOCALLY HEAVY RAINFALL. IN ADDITION...A FEW STORMS MAY
PRODUCE VERY GUSTY DOWNBURST WINDS UP TO SEVERE CRITERIA. SHORTWAVE
TROUGH OVER NRN GA EXPECTED TO SHIFT SEWD AND MAY HELP SUSTAIN ISOLD
CONVECTION OVER SE GA AFT MIDNIGHT. PATCHY FOG EXPECTED OVER INLAND
PORTIONS LATE.

MON...WEAK SLY FLOW AND MOISTURE LEVELS INCREASING BACK UP AGAIN
WITH SCT CONVECTION IN THE AFTN HRS. WEAK FORCING ALOFT MAY  ENHANCE
ISOLD STRONG STORMS. BEST POPS HAVE BEEN PLACED IN OVER INLAND NE FL
AT 50-60%. HIGHS IN THE LOWER TO MID 90S EXPECTED WITH HEAT INDICES
TOPPING 100-105. MON NIGHT...S-SW FLOW AGAIN WITH MEAN RIDGE AXIS
OVER CENTRAL FL. SCT CONVECTION EXPECTED OVER PORTIONS OF NE FL DUE
TO MORE DYNAMIC SUPPORT ALOFT WITH A VORT LOBE OVER N CENTRAL FL.
MOST ACTIVITY SHOULD DISSIPATE AFT MIDNIGHT.

TUE...WEAK TROUGH OF LOW PRES IS NOTED OVER THE APPALACHIANS TO
AL/MS WITH RIDGE AXIS TO CONTINUE OVER CENTRAL FL. W COAST SEA
BREEZE SHOULD BE DOMINATE...WITH A WEAK E COAST SEA BREEZE IN THE
AFTN ALONG COASTAL COUNTIES. SHOULD BE ENOUGH MOISTURE TO SUPPORT
ANOTHER ROUND OF SCT SHOWERS AND STORMS MAINLY AFTN AND
EVENING...THOUGH UPPER RIDGE BUILDING IN FROM NW MAY BEGIN TO
SUPPRESS CONVECTIVE ACTIVITY. WED...SIMILAR FCST TO TUE BUT RIDGE
RETROGRADES A BIT ALLOWING A BIT MORE NWLY FLOW...WHICH MAY PUSH
MORE STORMS TO THE E COAST. WILL CONT WITH SCT POPS AT THIS TIME.
HIGHS BOTH TUE AND WED IN THE LOWER TO MID 90S.

.LONG TERM...THU-SUN.
MID/UPPER LEVEL HIGH PRES SYSTEM OVER THE LOWER AND MID MS VALLEY IS
EXPECTED TO SLOWLY MOVE E TO THE TN VALLEY THROUGH THE WEEKEND. AT
THE SFC...A WEAK FRONT IS PROGGED TO MOVE INTO SRN GA ON THU AND
BECOME DIFFUSE BY FRI. WEAK HIGH PRES N OF THE AREA WILL GENERALLY
PROMOTE INLAND PROGRESSION OF THE E COAST SEA BREEZE. THE GFS IS
FAIRLY CONSISTENT SHOWING RATHER LOW MOISTURE FOR THE AREA WITH PWATS
GENERALLY BELOW NORMAL 1.7 INCHES OR LESS...ESPECIALLY ON THU.
HOWEVER...THE 12Z CANADIAN AND LOW RES 12Z ECMWF SHOW MORE THAN
ADEQUATE MOISTURE LEVELS TO MAINTAIN CHANCES OF SHOWERS AND STORMS.
AS A RESULT...WILL ONLY MAKE MINOR ADJUSTMENTS FOR RAIN CHANCES DUE
TO INHERENT UNCERTAINTIES. MAX TEMPS WILL BE NEAR TO A COUPLE OF
DEGREES ABOVE NORMAL DUE TO THE PRESENCE OF THE MID/UPPER LEVEL HIGH
TO OUR NW.

&&

.AVIATION...VFR SO FAR THIS AFTERNOON. SCATTERED THUNDERSTORMS WILL
PRODUCE TEMPO IFR/TSRA CONDITIONS TIL AROUND 00Z EXCEPT FOR SSI
WHERE STORMS MAY OCCUR LATER. NOT MUCH FOG EXPECTED OVERNIGHT...
POSSIBLY MVFR EARLY MONDAY MORNING.

&&

.MARINE...QUIET CONDITIONS TO CONTINUE THE NEXT FEW DAYS. SW
SYNOPTIC FLOW WILL BECOME SE IN THE AFTERNOON WITH SEABREEZE
FORMATION. SEAS WILL REMAIN 2 TO 3 FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  95  72  95 /  30  30  20  40
SSI  76  93  76  90 /  10  20  20  30
JAX  72  92  72  92 /  10  40  20  30
SGJ  74  89  73  89 /  20  40  20  30
GNV  71  91  70  92 /  30  50  30  40
OCF  72  90  71  91 /  40  60  30  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHASHY/ZIBURA/KEEGAN
Hazardous weather outlook, Jun 26, 5:18 AM EDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 AM EDT SUN JUN 26 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-270930-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
518 AM EDT SUN JUN 26 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS WILL REMAIN CONFINED TO AREAS SOUTH OF
INTERSTATE 10. THE BEST CHANCES WILL BE SOUTH OF A LINE FROM
GAINESVILLE TO ST. AUGUSTINE THIS AFTERNOON. A FEW STORMS MAY
BECOME STRONG WITH VERY GUSTY WINDS AND LOCALLY HEAVY RAINFALL.

SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING IN
PORTIONS OF SOUTHEAST GEORGIA...INCLUDING AREAS NEAR
ALMA...HOMERVILLE...AND VALDOSTA. A FEW OF THESE STORMS MAY
APPROACH SEVERE THRESHOLDS. THE MAIN THREATS WITH THESE STORMS
WILL BE DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL.

PATCHES OF SMOKE WILL PRIMARILY REMAIN CONFINED TO AREAS NEAR AND
JUST NORTHEAST OF THE HONEY PRAIRIE WILDFIRE COMPLEX.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED
EACH DAY. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL
HAIL...AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED IN
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, Jun 26, 5:16 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 PM EDT SUN JUN 26 2011

FLZ020-021-GAZ162-262145-
ECHOLS-HAMILTON-SUWANNEE-
516 PM EDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
ECHOLS...WESTERN HAMILTON AND NORTHWESTERN SUWANNEE COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...

AT 517 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF JENNINGS...MOVING WEST
AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
JASPER...STATENVILLE...WEST LAKE...SUWANNEE RIVER STATE PARK AND
JENNINGS THROUGH 545 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3039 8317 3062 8327 3062 8313 3079 8313
      3084 8303 3033 8278
TIME...MOT...LOC 2117Z 103DEG 14KT 3060 8305

ZIBURA
Special weather statement, Jun 26, 5:34 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT SUN JUN 26 2011

FLZ020-021-262200-
HAMILTON-SUWANNEE-
534 PM EDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
HAMILTON AND NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...

AT 534 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF SUWANNEE SPRINGS...
OR 6 MILES WEST OF WHITE SPRINGS...STATIONARY. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SUWANNEE SPRINGS...LIVE
OAK...WELLBORN AND HOUSTON THROUGH 600 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3016 8280 3018 8314 3045 8318 3042 8283
TIME...MOT...LOC 2134Z 329DEG 1KT 3034 8285

ZIBURA
Special weather statement, Jun 26, 5:48 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
548 PM EDT SUN JUN 26 2011

FLZ020-GAZ162-163-262230-
CLINCH-ECHOLS-HAMILTON-
548 PM EDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
CLINCH...ECHOLS AND WESTERN HAMILTON COUNTIES FOR STRONG WINDS VALID
UNTIL 630 PM EDT...

AT 548 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES WEST OF DU
PONT TO 5 MILES SOUTH OF JASPER. THIS LINE OF STORMS WAS NEARLY
STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WEST LAKE...JENNINGS...BLUE SPRINGS...STATENVILLE...MAYDAY...JASPER
AND DU PONT THROUGH 630 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3063 8320 3063 8314 3080 8314 3081 8311
      3083 8311 3083 8310 3086 8308 3086 8302
      3088 8298 3104 8297 3104 8282 3042 8282
      3046 8325
TIME...MOT...LOC 2148Z 270DEG 1KT 3095 8298 3045 8298

STRUBLE
Special weather statement, Jun 26, 6:03 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT SUN JUN 26 2011

FLZ021-022-262245-
COLUMBIA-SUWANNEE-
603 PM EDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA AND SUWANNEE COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 645 PM EDT...

AT 603 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
OF SUWANNEE SPRINGS TO 4 MILES WEST OF LAKE CITY...MOVING SOUTH AT 5
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WINFIELD...SUWANNEE VALLEY...SUWANNEE SPRINGS...LAKE CITY...FIVE
POINTS...WELLBORN...OBRIEN...NEWBURN...MCALPIN AND LIVE OAK THROUGH
645 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3031 8322 3035 8322 3042 8315 3044 8309
      3042 8307 3043 8299 3038 8291 3039 8289
      3034 8284 3035 8280 3032 8279 3032 8275
      3033 8271 3023 8261 2991 8273 3021 8325
      3025 8326
TIME...MOT...LOC 2203Z 015DEG 5KT 3044 8305 3020 8271

HESS
Special weather statement, Jun 26, 6:11 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT SUN JUN 26 2011

GAZ150-152-164-262300-
BRANTLEY-CHARLTON-WARE-
611 PM EDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE...
SOUTHWESTERN BRANTLEY AND NORTHWESTERN CHARLTON COUNTIES FOR STRONG
WINDS VALID UNTIL 700 PM EDT...

AT 612 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF RACE POND...OR 10
MILES SOUTH OF HOBOKEN...MOVING WEST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RACE POND THROUGH 700 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3116 8202 3092 8209 3100 8241 3116 8238
TIME...MOT...LOC 2212Z 109DEG 3KT 3105 8218

STRUBLE
Special weather statement, Jun 26, 7:56 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
756 PM EDT SUN JUN 26 2011

GAZ136-270045-
WAYNE-
756 PM EDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN WAYNE
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 845 PM EDT...

AT 757 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTH OF SCREVEN...OR 7 MILES
SOUTHWEST OF JESUP...MOVING NORTH AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SCREVEN...BROADHURST...
JESUP AND ODUM THROUGH 845 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3183 8201 3179 8198 3180 8195 3177 8194
      3176 8191 3173 8191 3166 8183 3144 8190
      3148 8211 3177 8212 3178 8209 3180 8211
      3180 8209 3183 8208
TIME...MOT...LOC 2357Z 191DEG 10KT 3155 8199

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:27 PM EDTSpecial Weather StatementJAXJeff Davis33 min
Jun 27, 2:54 PM EDTSpecial Weather StatementJAXPierce51 min
Jun 27, 3:13 PM EDTSpecial Weather StatementJAXWare47 min
Jun 27, 4:09 PM EDTSpecial Weather StatementJAXCharlton51 min
Jun 27, 4:34 PM EDTSpecial Weather StatementJAXCharlton41 min
Jun 27, 4:35 PM EDTSpecial Weather StatementJAXCamden40 min
Jun 27, 5:04 PM EDTAreal Flood AdvisoryJAXCamden56 min
Jun 27, 5:09 PM EDTAreal Flood AdvisoryJAXClinch, Echols66 min
Jun 27, 5:24 PM EDTSpecial Weather StatementJAXClinch51 min
Jun 27, 5:27 PM EDTAreal Flood AdvisoryJAXCharlton63 min
Jun 27, 5:33 PM EDTSevere Thunderstorm WarningJAXCharlton42 min
Jun 27, 5:40 PM EDTAreal Flood AdvisoryJAXCharlton65 min
Jun 27, 6:28 PM EDTAreal Flood AdvisoryJAXCharlton33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.